# SDR AALA201705029007

- Difficulty date: April 12, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161500000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION ON PASSENGER CABIN FLOOR PANEL 241EF. REPLACED FLOOR PANEL 241EF PER SRM 53-02-00 AND IRM 9701 REVISION G.
